Alert archive / Oklahoma / Flash Flood Warnings in 2018

Flash Flood Warning 23, NWS Norman, OK

June 7, 20185 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 7, 2018, 12:04 PM CDT for 5 counties in Oklahoma. It was in force for 116 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2018, 12:04 PM CDT (17:04 UTC)
Expired
Jun 7, 2018, 2:00 PM CDT
In force
116 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Caddo County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 56 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 1:00 PM CDTFLASH FLOODAlex, OKCITY HALL FLOODED. 2-3 FEET OF WATER REPORTED IN A YARD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2137 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

587 
WGUS54 KOUN 071704
FFWOUN
OKC015-027-051-087-125-071900-
/O.NEW.KOUN.FF.W.0023.180607T1704Z-180607T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1204 PM CDT THU JUN 7 2018

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Central Grady County in central Oklahoma...
  Southeastern Caddo County in southwestern Oklahoma...
  Southeastern Cleveland County in central Oklahoma...
  West central Pottawatomie County in central Oklahoma...
  Southwestern McClain County in central Oklahoma...

* Until 200 PM CDT
  
* At 1203 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has
  already fallen. Flash flooding is occurring or is imminent.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3494 9744 3485 9806 3486 9838 3493 9842
      3502 9815 3518 9714 3516 9678

$$

TL
1 follow-up statement
744 
WGUS74 KOUN 071820
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
120 PM CDT THU JUN 7 2018

OKC015-027-051-087-125-071900-
/O.CON.KOUN.FF.W.0023.000000T0000Z-180607T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grady OK-Caddo OK-Cleveland OK-Pottawatomie OK-McClain OK-
120 PM CDT THU JUN 7 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
CENTRAL GRADY...SOUTHEASTERN CADDO...SOUTHEASTERN CLEVELAND...WEST
CENTRAL POTTAWATOMIE AND SOUTHWESTERN MCCLAIN COUNTIES...

At 115 PM CDT, local officials reported flood waters entering Alex 
City Hall and up to two to three feet deep in some areas. Up to 
three inches of rain have already fallen. 

Additional rainfall amounts of one inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3494 9744 3485 9806 3486 9838 3493 9842
      3502 9815 3518 9714 3516 9678

$$

TL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 9:01 AM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 7, 9:01 AM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
901 AM CDT Thu Jun 7 2018

.UPDATE...
Updated grids for this morning and afternoon to reflect better
chance of storms across parts of south central and southeast
Oklahoma as well as higher POPS through the morning for central
Oklahoma.  Clouds and precipitation will obviously influence
diurnal temperature trace today, especially along and
east of roughly highway 81.

By mid to late afternoon, an outflow may extend from parts of
southeastern Oklahoma into west central/northwestern
Oklahoma...per 12z HRRR.  Western part of this boundary may
have a decent chance of seeing strong to severe storms by the late
afternoon.  Overall confidence is not high however.

&&

.PREV DISCUSSION... /issued 604 AM CDT Thu Jun 7 2018/

DISCUSSION...
The 12Z aviation discussion follows....

AVIATION...
The large complex of thunderstorms over much of Kansas and
northern Oklahoma will probably continue its east-southeast
movement this morning before finally dissipating late this
morning. This will bring thunderstorms into KPNC around the start
of the forecast period, and storms will probably be in the
vicinity of KOKC (maybe even KOUN) during the early hours of the
forecast as well. Additional showers/thunderstorms are expected to
form this afternoon and evening. It is very difficult to nail
down locations and timing...at least until this evening, when
storms are more likely to form over western Oklahoma. These
storms, mainly after 21Z, will most likely affect KWWR and KCSM,
possibly points farther east later in the evening.

Outside thunderstorms, conditions should be breezy, but VFR.

CmS

PREV DISCUSSION... /issued 530 AM CDT Thu Jun 7 2018/

DISCUSSION...
The large MCS over Kansas is expected to continue to shift east
early this morning, mainly affecting extreme north-central
Oklahoma (and Kansas). There is a possibility that the complex
will turn to the south, following the mid-level winds. It is
unclear how well the storms would fare in the less-favorable
environment farther south of the Kansas/Oklahoma border, so PoPs
for that area this morning were held to about 20%.

Additional storms are expected to form this afternoon over western
Oklahoma and the Panhandles. Then, as the upper-level ridge begins
to build back over the region tonight, the rain chances will drop
accordingly. A few waves circling the ridge may still crank out
convection, particularly on Monday, and Tuesday night into
Wednesday. Given the difficulty of forecasting those types of
small features that far out, the confidence in the rain events
next week is quite low.

Temperatures will be fairly steady through the period, with
daytime highs and nighttime lows running a few degrees above the
seasonal average.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  88  71  93  72 /  60  20  10  10
Hobart OK         97  72  97  73 /  30  40  10  10
Wichita Falls TX  99  74  97  74 /  10  20  10  10
Gage OK          100  69  97  71 /  20  30  10  20
Ponca City OK     87  71  92  71 /  80  20  10  20
Durant OK         91  72  91  72 /  40  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&
Hazardous weather outlook, Jun 7, 4:30 AM CDT, 7 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
430 AM CDT Thu Jun 7 2018

OKZ004>048-050>052-TXZ083>090-071900-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
430 AM CDT Thu Jun 7 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a risk of severe thunderstorms early this morning across
north-central Oklahoma, mainly north of Alva to Fairview to
Stillwater. Additional storms are expected to form this afternoon
and evening, and there is a Marginal Risk of severe storms,
generally north of a line from Marietta to Atoka, including
western north Texas.

.Heat...
Afternoon high temperatures will generally be in the 90s, with
heat indices around 100.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There will be a chance of thunderstorms Friday, and again from
Sunday night through Wednesday night. There is a Marginal Risk of
severe thunderstorms Friday, north of a line from Cheyenne to
Watonga to Stillwater.

.Heat...
High temperatures in the 90s, with heat indices around 100 are
expected through early next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jun 7, 11:16 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1116 AM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      3 N THE VILLAGE         35.61N 97.55W
06/07/2018                   OKLAHOMA           OK   BROADCAST MEDIA

            CARS NEARLY COMPLETELY SUBMERGED.

&&

MAD
Special weather statement, Jun 7, 11:25 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1125 AM CDT THU JUN 7 2018

OKZ027-071700-
Grady OK-
1125 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR east central Grady County Until
noon CDT...

AT 1120 AM CDT, a strong thunderstorm was located near Tabler, moving
east at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Chickasha, Blanchard, Amber, Middleberg and Tabler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3502 9796 3515 9796 3516 9767 3498 9767
TIME...MOT...LOC 1620Z 274DEG 23KT 3506 9788

MAHALE
Local storm report, Jun 7, 11:44 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1144 AM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     FLASH FLOOD      1 NNW OKLAHOMA CITY     35.48N 97.52W
06/07/2018                   OKLAHOMA           OK   PUBLIC

            WATER IN OFFICE BUILDING. VIA SOCIAL MEDIA.

&&

MAD
Special weather statement, Jun 7, 11:46 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1146 AM CDT THU JUN 7 2018

OKZ023-027>030-071715-
Grady OK-Pottawatomie OK-Caddo OK-Cleveland OK-McClain OK-
1146 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR central Grady...west central
Pottawatomie...southeastern Caddo...east central Cleveland and west
central McClain Counties Until 1215 PM CDT...

AT 1146 AM CDT, strong thunderstorms were along a line extending from
near Norman to near Cement, moving east at 15 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Norman, Chickasha, Newcastle, Blanchard, Anadarko, Noble,
Slaughterville, Pink, Goldsby, Dibble, Washington, Cole, Verden,
Cement, Amber, Norge, Middleberg, Tabler, Lake Thunderbird and Lake
Chickasha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3526 9696 3509 9730 3486 9811 3513 9825
      3517 9761 3526 9747
TIME...MOT...LOC 1646Z 278DEG 14KT 3522 9734 3493 9815

MAHALE
Local storm report, Jun 7, 11:48 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1148 AM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      1 S MOORE               35.32N 97.48W
06/07/2018                   CLEVELAND          OK   PUBLIC

            RAIL UNDERPASS CLOSED DUE TO FLOODING.

&&

MAD
Special weather statement, Jun 7, 11:56 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1156 AM CDT THU JUN 7 2018

OKZ030-031-071730-
Pottawatomie OK-Seminole OK-
1156 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR Pottawatomie and northwestern
Seminole Counties Until 1230 PM CDT...

AT 1154 AM CDT, strong thunderstorms were along a line extending from
3 miles south of Meeker to near Tecumseh to near Macomb, moving
southeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...

Locations impacted include...
Shawnee, Seminole, Tecumseh, Pink, Maud, Earlsboro, Bowlegs, Tribbey,
Johnson, St. Louis, Brooksville, Macomb, Dale, Little, Bethel Acres,
Aydelotte, Centerview and Harjo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3546 9664 3517 9665 3501 9680 3514 9714
      3534 9714 3546 9701
TIME...MOT...LOC 1654Z 297DEG 23KT 3545 9692 3526 9689 3514 9702

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 1:53 AM CDTSpecial Weather StatementOUNHarper52 min
Jun 7, 2:29 AM CDTSpecial Weather StatementOUNWoods61 min
Jun 7, 3:05 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods25 min
Jun 7, 3:29 AM CDTSpecial Weather StatementOUNWoods31 min
Jun 7, 3:58 AM CDTSpecial Weather StatementOUNAlfalfa32 min
Jun 7, 4:07 AM CDTSpecial Weather StatementOUNMajor23 min
Jun 7, 4:20 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods25 min
Jun 7, 4:43 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major32 min
Jun 7, 5:09 AM CDTSpecial Weather StatementOUNAlfalfa, Major36 min
Jun 7, 5:32 AM CDTAreal Flood AdvisoryOUNAlfalfa, Grant, Major, Woods3 hr
Jun 7, 5:41 AM CDTSpecial Weather StatementOUNAlfalfa, Grant34 min
Jun 7, 5:44 AM CDTSpecial Weather StatementOUNMajor31 min
Jun 7, 5:56 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher49 min
Jun 7, 6:11 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant34 min
Jun 7, 6:40 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Major3 hr
Jun 7, 6:43 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kay, Kingfisher47 min
Jun 7, 7:20 AM CDTSpecial Weather StatementOUNKay, Logan, Noble40 min
Jun 7, 7:38 AM CDTSevere Thunderstorm WarningOUNNoble, Payne31 min
Jun 7, 7:44 AM CDTAreal Flood AdvisoryOUNGarfield, Kay, Noble, Payne3 hr
Jun 7, 7:53 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne37 min
Jun 7, 8:02 AM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne3 hr
Jun 7, 8:13 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 7, 8:16 AM CDTSpecial Weather StatementOUNLincoln29 min
Jun 7, 8:23 AM CDTFlash Flood WarningOUNLogan, Noble, Payne5 hr
Jun 7, 8:29 AM CDTSpecial Weather StatementOUNLincoln, Payne46 min
Jun 7, 8:41 AM CDTSpecial Weather StatementOUNCanadian34 min
Jun 7, 8:47 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma, Payne118 min
Jun 7, 8:51 AM CDTSpecial Weather StatementOUNLincoln24 min
Jun 7, 8:53 AM CDTSpecial Weather StatementOUNGrady37 min
Jun 7, 8:54 AM CDTAreal Flood AdvisoryOUNCaddo2 hr
Jun 7, 8:58 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma47 min
Jun 7, 9:07 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie38 min
Jun 7, 9:24 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma2 hr
Jun 7, 9:26 AM CDTSpecial Weather StatementOUNOklahoma34 min
Jun 7, 9:32 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady43 min
Jun 7, 9:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Jun 7, 9:49 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma41 min
Jun 7, 9:51 AM CDTAreal Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie54 min
Jun 7, 9:59 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma2 hr
Jun 7, 10:10 AM CDTSpecial Weather StatementOUNLogan35 min
Jun 7, 10:18 AM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma42 min
Jun 7, 10:28 AM CDTSpecial Weather StatementOUNGrady32 min
Jun 7, 10:32 AM CDTSpecial Weather StatementOUNPontotoc, Seminole28 min
Jun 7, 10:37 AM CDTSpecial Weather StatementOUNOklahoma23 min
Jun 7, 10:40 AM CDTSevere Thunderstorm WarningOUNOklahoma50 min
Jun 7, 10:46 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble119 min
Jun 7, 10:59 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Jun 7, 11:08 AM CDTSpecial Weather StatementOUNCleveland37 min
Jun 7, 11:09 AM CDTAreal Flood AdvisoryOUNPontotoc, Pottawatomie, Seminole3 hr
Jun 7, 11:10 AM CDTSpecial Weather StatementOUNMcClain35 min
Jun 7, 11:15 AM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie45 min
Jun 7, 11:20 AM CDTFlash Flood Warning EmergencyOUNCleveland, Oklahoma115 min
Jun 7, 11:25 AM CDTSpecial Weather StatementOUNGrady35 min
Jun 7, 11:28 AM CDTFlash Flood WarningOUNCaddo, Cleveland, Grady, McClain3 hr
Jun 7, 11:40 AM CDTFlash Flood WarningOUNLincoln, Pottawatomie3 hr
Jun 7, 11:46 AM CDTSpecial Weather StatementOUNCleveland, Grady29 min
Jun 7, 11:56 AM CDTSpecial Weather StatementOUNPottawatomie34 min
Jun 7, 12:05 PM CDTSevere Thunderstorm WarningOUNGrady, McClain40 min
Jun 7, 12:14 PM CDTSpecial Weather StatementOUNMcClain31 min
Jun 7, 12:29 PM CDTSpecial Weather StatementOUNGarvin31 min
Jun 7, 12:36 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens39 min
Jun 7, 12:44 PM CDTSpecial Weather StatementOUNGrady31 min
Jun 7, 12:46 PM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain, Pottawatomie119 min
Jun 7, 1:02 PM CDTAreal Flood WarningOUNCaddo, Canadian, Cleveland, Grady, Lincoln, McClain and 2 more4 hr
Jun 7, 1:19 PM CDTSpecial Weather StatementOUNGarvin, Murray, Stephens26 min
Jun 7, 1:34 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray, Stephens116 min
Jun 7, 1:40 PM CDTSpecial Weather StatementOUNGarvin, Murray, Pontotoc35 min
Jun 7, 2:02 PM CDTAreal Flood WarningOUNCaddo, Cleveland, Comanche, Grady, McClain, Pottawatomie3 hr
Jun 7, 2:12 PM CDTSpecial Weather StatementOUNCarter, Murray33 min
Jun 7, 2:19 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray41 min
Jun 7, 2:42 PM CDTFlash Flood WarningOUNCarter, Johnston, Murray3 hr
Jun 7, 2:44 PM CDTRiver Flood WarningOUNOklahoma12 hr
Jun 7, 2:50 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall40 min
Jun 7, 2:52 PM CDTSpecial Weather StatementOUNJackson38 min
Jun 7, 3:14 PM CDTSevere Thunderstorm WarningOUNJohnston, Marshall34 min
Jun 7, 3:30 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall3 hr
Jun 7, 3:37 PM CDTSpecial Weather StatementOUNBryan38 min
Jun 7, 3:51 PM CDTAreal Flood AdvisoryOUNBryan, Marshall3 hr
Jun 7, 6:15 PM CDTSpecial Weather StatementOUNTillman30 min
Jun 7, 6:48 PM CDTSpecial Weather StatementOUNTillman27 min

Nearby

Flash Flood Warnings in Oklahoma, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.